# SDR ORJA9778

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 2560 · Emergency Equipment
- Part: Emer Exit Rope
- Condition: Not Stowed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT ROPE IMPROPERLY STOWED IN OVERHEAD BIN.  RESTOWED EMERGENCY EXIT ROPE PER MM 25-21.  (M)
